MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PLUG,CATHETER,DRAINAGE PROTECTOR,TUBE

MEDLINE INDUSTRIES, LP MEDLINE; PLUG,CATHETER,DRAINAGE PROTECTOR,TUBE
Catalog Number DYND12200
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per email, doctor was trying to use the cap during a case requiring chemo medication to be inserted into the bladder.After the medication was placed in the patient, the doctor expressed to me that he had quite a lot of difficulty attempting to put the cap in the foley catheter.He said that chemo medication was leaking around the cap also.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per email, doctor was trying to use the cap during a case requiring chemo medication to be inserted into the bladder.After the medication was placed in the patient, the doctor expressed to me that he had quite a lot of difficulty attempting to put the cap in the foley catheter.He said that chemo medication was leaking around the cap also.

Brand Name
MEDLINE
Common Device Name
PLUG,CATHETER,DRAINAGE PROTECTOR,TUBE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25116642
Report Number1417592-2026-01023
Device Sequence Number21390280
Product Code KGZ
UDI-Device Identifier10080196030873
UDI-Public10080196030873
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND12200
Device Lot Number96925010001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown